ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A Bonus-Malus system with aggregate claim amount component

Chitchyan, R. N. and Gulyan, A. G. (2015) A Bonus-Malus system with aggregate claim amount component. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (5). pp. 74-88. ISSN 00002-3043

[img]
Preview
PDF
Download (14Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: insurance, policyholder, Markov chain, change of measure, hidden Markov model, Bonus-Malus system.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:56
    Last Modified: 10 Mar 2017 11:56
    URI: http://mathematics.asj-oa.am/id/eprint/2466

    Actions (login required)

    View Item